# SDR AALA20120307025

- Difficulty date: March 7, 2012
- Submitted: March 8, 2012
- Operation: Air carrier
- Aircraft: N666A
- Make and model: Boeing 757223
- Aircraft serial: 25300
- Aircraft time: 62,415 hours, 21,840 cycles
- System (JASC): 5240 · Service Doors
- Part: Pan
- Part number: 146N6201U8
- Condition: Gouged
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NUMBER 4 DOOR BUTTERFLY HANDLE PAN LOWER END GOUGED.  REMOVED AND REPLACED PAN PER SRM 51-40-02.
